# SDR AALA201801029007

- Difficulty date: December 19, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD MAIN CABIN RIGHT FLOOR SUPPORT BETWEEN FRAMES 12 TO 14, WATERLINE Z-490, AND Y+980.  REPLACED THE FLOOR SUPPORT 53-00-00-3, REPAIR 3, FIGURE 1, SHEET 13.
